# SDR SWIA202052982

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CROSSBEAM CAP AT FS 559.00+96 BETWEEN RBL 9.00 AND RBL 27.00 IS CORRODED.  C-CHECK RO 10/1/2020.  REMOVED, LOCATED, DRILLED, AND INSTALLED A NEW SERVICEABLE CABIN FLOOR CROSSBEAM CAP AT FS 559.00+96 BETWEEN RBL 9.00 AND RBL 27.00 P/N 601R32215-43, IAW CRJ 200 SRM.
